# SDR GTIA040818

- Difficulty date: October 17, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 45,124 hours, 28,245 cycles
- Engine: Pwa JT8D217A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR RED LIGHT REMAINED ON WITH GEAR HANDLE UP.  FOLLOWED PROCEDURE IN QRH AND CONSULTED WITH MECHANIC CONTROL.  CONTINUED TO DESTINATION AT REDUCED SPEED IAW QRH.  ON DESCENT IN TPA AT 10,000 PRIOR TO EXTENDING LANDING GEAR, RED LIGHT WENT OUT.  ALL OTHER INDICATIONS WERE NORMAL DURING FLIGHT.  FOUND RT MAIN GEAR RETRACT CYLINDER OUT OF ADJUSTMENT.  ADJUSTED AND SECURED IAW MM 32-32-04.  OPS CHECK GOOD.  PERFORMED BITE CHECK OF PSEU IAW MM 32-60-00.  BITE CHECK TESTS GOOD.
